Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the absolute convergence of a series associated with a Fourier series


Authors: R. Mohanty and S. Mohapatra
Journal: Proc. Amer. Math. Soc. 7 (1956), 1049-1053
MSC: Primary 42.2X
MathSciNet review: 0084071
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. S. Bosanquet, Proc. London Math. Soc. (2) vol. 31 (1936) p. 524.
  • [2] -, Loc. cit. p. 520.
  • [3] -, J. London Math. Soc. vol. 11 (1936) p. 13.
  • [4] Bosanquet and Kestelman, Proc. London Math. Soc. (2) vol. 45 (1938) pp. 88-97.
  • [5] Hardy and Littlewood, Proc. London Math. Soc. (2) vol. 24 (1926) p. 238, Theorem 5.
  • [6] R. Mohanty, On the absolute Riesz summability of Fourier series and allied series, Proc. London Math. Soc. (2) 52 (1951), 295–320. MR 0041266 (12,822b)
  • [7] -, Loc. cit. p. 315, Theorem 5.
  • [8] -, Loc. cit. (2) vol. 51 (1949) p. 188.
  • [9] -, Proc. London Math. Soc. (2) vol. 51 (1949) p. 188, Theorem C'.
  • [10] A. Zygmund, Trigonometric series, 1935, p. 61.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.2X

Retrieve articles in all journals with MSC: 42.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1956-0084071-4
PII: S 0002-9939(1956)0084071-4
Article copyright: © Copyright 1956 American Mathematical Society